# SDR CALA2013090691075

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 54,416 hours, 20,078 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQ EXHAUST FAN 1 STATUS MESSAGE ON WILL NOT ERASE.  COMPLIED IAW MEL 2158H. C-B D5 ON P37 PANEL IS OPEN, HAS POPPED & RESET NUMEROUS TIMES HAS HIS.-RDF-T NO TIME TO REPLACE FAN DUE TO INBD PIREP & EARLY DEPARTURE. DF0245 REMAINS.PARTS: 564-9031  MR21263  564-1022 563-1416
